Just started brintellix. On it 6 days. Having nAuseu and some dizziness. First 3 days took it at8am... bad dizziness, some nausea, last 3 days taken mid morning or just before noon, not as much dizziness but still nausea. Does anyone take this at bedtime? Having bad insomnia for 3 months now since doing klonopin taper. MDD with some axiety/rumination. Tried Remeron for 1 week... did not help enough for sleep at15mg , 30 mg and now tapering at7.5mg same and going down again to 3.5mg. Taking 1 mg Ativan at bedtime, with remeron and gapapentin 300 mg( 2 weeks) Sleep only 2-4 hours. Planning to stick with brintellix another week and see if mood/sleep improves. Very sensitive to medications due to problems with metabolizing/methylation.
Tigers; Really this is common you get the worse of the side effects for 2 weeks then they well begin to subside for you and don't keep changing the time your taking it take about the same time each day. for at least the 2 weeks prior to stoping and talk with you doctor before you just stop you should have to tapeer it down until you are back off of it but after 2 weeks with continued use and can take as much as 6 to 8 weeks to reach the full blood leverl of this medication. Chuck1957 So try and stick with it long enough to where the side effects are to start to decrease. Chuck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2014 • 2 answers
Posted 14 Mar 2015 • 3 answers
Posted 15 May 2015 • 3 answers
Posted 11 Jun 2015 • 3 answers
Posted 25 Jul 2015 • 5 answers